Tohoku Mathematical Journal
- Tohoku Math. J. (2)
- Volume 58, Number 3 (2006), 433-445.
Compressed polytopes and statistical disclosure limitation
We provide a characterization of the compressed lattice polytopes in terms of their facet defining inequalities and prove that every compressed lattice polytope is affinely isomorphic to a 0/1-polytope. As an application, we characterize those graphs whose cut polytopes are compressed and discuss consequences for studying linear programming relaxations in statistical disclosure limitation.
Tohoku Math. J. (2), Volume 58, Number 3 (2006), 433-445.
First available in Project Euclid: 17 November 2006
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Sullivant, Seth. Compressed polytopes and statistical disclosure limitation. Tohoku Math. J. (2) 58 (2006), no. 3, 433--445. doi:10.2748/tmj/1163775139. https://projecteuclid.org/euclid.tmj/1163775139